# SDR SWAA2021082091082

- Difficulty date: July 16, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 20,824 hours, 9,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PNL 120CF HAS CORROSION ON UPPER SURFACE ALONG LH AND RH EDGES / FWD PIT FLOOR PNL 120CF HAS CORROSION ON UPPER SURFACE ALONG LH AND RH EDGES EVALUATED CORROSION FOUND IT EXCEEDS 20' OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 VERIFIED NEW MATERIAL P# 2024-T3-071 A TAG # A68671 IAW SRM 51-20-01-0G-0 PRIMED IAW AMM 51-21-72-370-804
